# SDR SWAA2016050551566

- Difficulty date: April 24, 2016
- Submitted: May 5, 2016
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 42,676 hours, 24,877 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 411A2212
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G4 GALLEY EMER EXIT LIGHT BROKEN.  R & R LIGHT IAW AMM.
